# SDR ASOA201001292

- Difficulty date: September 8, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N867AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7463
- Aircraft time: 23,256 hours, 20,082 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 202
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECTED CRACK IN 202 BULKHEAD. COMPLIED WITH GENERIC REPAIR IAW E/C T/C REO 601R-53-11-563. CW 7027136 9-9-10. (JOB COMPLETE) SUSPECT CRACK VERIFIED BY E/C INSP, 202 BULKHEAD IS CRACKED NDTM 51-20 -06, ITEM: 3, COMPLIED WITH GENERIC REPAIR IAW E/C T/C REO 601R-53-11-563. CW 7027136 9-9-10.
